Alert archive / Oregon / High Wind Warnings in 2010

High Wind Warning 35, NWS Medford, OR

December 27, 2010Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind warning at Dec 27, 2010, 3:47 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Dec 27, 2010, 6:00 PM PST. It was in force for 10 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 27, 2010, 3:47 AM PST (11:47 UTC)
In effect from
Dec 27, 2010, 6:00 PM PST
Expired
Dec 28, 2010, 4:00 AM PST
In force
10 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 27, 9:04 PM PSTHEAVY RAIN 1.076 Ese Coos Bay, OR24 HOUR AMOUNT ENDING AT 9 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 11.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2010-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2010-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
472 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

630 
WWUS76 KMFR 271147
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
347 AM PST MON DEC 27 2010

...HIGH WINDS EXPECTED ALONG THE COAST LATE TODAY...

.HIGH WINDS WILL DEVELOP ALONG THE COAST LATE TODAY AND PERSIST
INTO EARLY TUESDAY BEFORE DIMINISHING.

ORZ021-022-280000-
/O.NEW.KMFR.HW.W.0035.101228T0000Z-101228T1500Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
347 AM PST MON DEC 27 2010

...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM
PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM PST
TUESDAY. 

* TIMING: SOUTH WINDS WILL INCREASE TO NEAR WARNING LEVELS AT 4 PM
  THIS AFTERNOON AND CONTINUE UNTIL 7 AM PST TUESDAY.

* WINDS: SOUTH WINDS 35 TO 45 MPH WITH GUSTS 55 TO 65 MPH ARE
  EXPECTED. LOCALLY HIGH WINDS WILL OCCUR ALONG AND NEAR THE
  COASTAL HEADLANDS.

* IMPACTS: THE STRONGEST WINDS ARE EXPECTED AT EXPOSED LOCATIONS
  ALONG HIGHWAY 101. WET GROUND FROM THE PROLONGED WET PERIOD
  COMBINED WITH THESE WINDS COULD CAUSE TREES AND POWER POLES TO
  FALL. ADDITIONALLY...WIND DRIVEN RAIN WILL IMPACT SOUTH AND
  SOUTHWEST FACING SLOPES LEADING TO THE POTENTIAL OF MUD AND ROCK
  SLIDES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

BTL/SVEN
3 follow-up statements
465 
WWUS76 KMFR 271750
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
950 AM PST MON DEC 27 2010

...HIGH WINDS EXPECTED ALONG THE COAST LATE TODAY...

.HIGH WINDS WILL DEVELOP ALONG THE COAST LATE TODAY AND PERSIST
INTO EARLY TUESDAY BEFORE DIMINISHING.

ORZ021-022-280200-
/O.CON.KMFR.HW.W.0035.101228T0000Z-101228T1500Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
950 AM PST MON DEC 27 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 7 AM PST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM PST TUESDAY. 

* TIMING: SOUTH WINDS WILL INCREASE TO NEAR WARNING LEVELS AT 4 
  PM THIS AFTERNOON AND CONTINUE UNTIL 7 AM PST TUESDAY. 

* WINDS: SOUTH WINDS 35 TO 45 MPH WITH GUSTS 55 TO 65 MPH ARE 
  EXPECTED. LOCALLY HIGH WINDS WILL OCCUR ALONG AND NEAR THE 
  COASTAL HEADLANDS. 

* IMPACTS: THE STRONGEST WINDS ARE EXPECTED AT EXPOSED LOCATIONS
  ALONG HIGHWAY 101...ESPECIALLY FROM GOLD BEACH NORTH TO BANDON.
  WET GROUND FROM THE PROLONGED WET PERIOD COMBINED WITH THESE
  WINDS COULD CAUSE TREES AND POWER POLES TO FALL.
  ADDITIONALLY...WIND DRIVEN RAIN WILL IMPACT SOUTH AND SOUTHWEST
  FACING SLOPES LEADING TO THE POTENTIAL OF MUD AND ROCK SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

SK
029 
WWUS76 KMFR 272206
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
206 PM PST MON DEC 27 2010


ORZ021-022-281200-
/O.EXT.KMFR.HW.W.0035.101228T0200Z-101228T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITY OF...GOLD BEACH
206 PM PST MON DEC 27 2010

...HIGH WIND WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 AM
PST TUESDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT FROM 6 PM THIS EVENING TO
4 AM PST TUESDAY. 

* TIMING: SOUTH WINDS WILL BEGIN TO INCREASE LATE THIS AFTERNOON
  THEN BECOME STRONG AND GUSTY OVERNIGHT. 

* WINDS: SOUTH WINDS 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE
  EXPECTED. 

* IMPACTS: THE STRONGEST WINDS ARE EXPECTED AT EXPOSED LOCATIONS
  ALONG HIGHWAY 101 FROM NEAR GOLD BEACH THEN NORTH TO THE
  VICINITY OF CAPE BLANCO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$
587 
WWUS76 KMFR 281156
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
356 AM PST TUE DEC 28 2010


ORZ021-022-281300-
/O.EXP.KMFR.HW.W.0035.000000T0000Z-101228T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITY OF...GOLD BEACH
356 AM PST TUE DEC 28 2010

...HIGH WIND WARNING WILL EXPIRE AT 4 AM PST EARLY THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 4 AM PST EARLY THIS MORNING.

GUSTY SOUTH WINDS WILL CONTINUE THROUGH EARLY THIS MORNING BUT
WIND SPEED WILL GRADUALLY DECREASE TO AROUND 20 TO 30 MPH BY LATE
THIS MORNING.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Dec 26, 8:50 PM PST, 6 hours 57 minutes earlier.

Area forecast discussion, Dec 26, 8:50 PM PST, 6 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
850 PM PST SUN DEC 26 2010

.DISCUSSION...THE 18Z GFS AND THE RECENTALY ARRIVED 00Z NAM MODEL
RUN ARE BOTH IN LINE WITH THE CURRENT SHORT TERM FORECAST. SHOWERS
AND SNOW SHOWERS WILL DIMINISH OVERNIGHT WITH THE SNOW LEVEL PRESENTLY
AROUND 3000 FEET FALLING TO 2000 TO 2500 FEET. SHOWERS WILL NOT
ENTIRELY END ON MONDAY BUT WILL BE LIGHT...SCATTERED AND MAINLY ON
THE WEST SIDE WITH A SNOW LEVEL RISING TO 3500 FEET. THIS BREAK
BETWEEN SYSTEMS WILL BE BRIEF. A WARM FRONT WILL LIFT ACROSS THE
REGION MONDAY NIGHT INTO TUESDAY. SNOW LEVELS MAY DROP TO AROUND
1500 FEET LATE TUESDAY NIGHT INTO WEDNESDAY MORNING THEN REMAIN THAT LOW
WITH CONTINUING SNOW SHOWERS THROUGH WEDNESDAY NIGHT. UNCERTAINTY
INCREASES BEGINNING THURSDAY AS THE GFS REMAINS STRONGER AND MORE
PROGRESSIVE WITH A TRAILING SYSTEM THAN THE ECMWF MODEL.

&&

.AVIATION...VFR CIGS EXCEPT AREAS OF MVFR CIGS/VSBYS AND MOUNTAIN
OBSCURATIONS THROUGH MONDAY MORNING. ALSO...SCATTERED RAIN AND
SNOW SHOWERS WILL DECREASE OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 215 PM PST SUN DEC 26 2010/

SHORT TERM...500MB TROUGH AXIS IS MOVING ACROSS THE REGION THIS
AFTERNOON. RADAR LOOP SHOWS SCATTERED RAIN AND SNOW SHOWERS OVER THE
REGION. EXPECT SHOWER ACTIVITY TO GRADUALLY DECREASE LATER THIS
EVENING. MONDAY LOOKS FAIRLY QUIET WITH JUST SOME LINGERING SHOWERS.
THE BREAK MONDAY WILL BE SHORT LIVED. A WARM FRONT WILL APPROACH THE
COAST MONDAY AFTERNOON AND PRECIPITATION WILL SPREAD INLAND MONDAY
NIGHT AND TUESDAY MORNING. THE SNOW LEVEL WILL START OUT BELOW PASS
LEVEL MONDAY EVENING THEN RISE ON TUESDAY. SIDED WITH THE GFS/ECMWF
AS FAR AS PRECIPITATION AMOUNTS. THE NAM PRODUCES MUCH HIGHER
PRECIPITATION AMOUNTS THAN THE GFS/ECMWF ESPECIALLY MONDAY NIGHT.
HAVE NOT BEEN IMPRESSED WITH NAM QPF OVER THE PAST FEW WEEKS. I DO
EXPECT THAT WE WILL END UP ISSUING WINTER WEATHER ADVISORIES FOR THE
CASCADES AT LEAST FOR MONDAY NIGHT IF AMOUNTS REMAIN CONSISTENT WITH
FUTURE MODEL RUNS...HOWEVER...THIRD PERIOD IS A BIT FAR OUT TO
ISSUE.

AFTER THE WARM FRONT PASSES THROUGH THE AREA TUESDAY ATTENTION TURNS
TO A STRONG SHORT WAVE THAT WILL APPROACH THE REGION TUESDAY NIGHT
FROM THE GULF OF ALASKA THEN MOVES THROUGH THE AREA WEDNESDAY
MORNING. THIS EVENT WILL BE CHALLENGING TO SAY THE LEAST. THERE WILL
BE FAIRLY STRONG COLD AIR ADVECTION WITH THIS WAVE AND BOTH THE
GFS/ECMWF FORECAST 850MB TEMPS DOWN TO AROUND -4C BY 12Z WEDNESDAY
AND -6 TO -7C BY 18Z. IF ENOUGH MOISTURE IS STILL AROUND LOW
ELEVATION ACCUMULATING SNOW WOULD BE THE MAIN IMPACT WEDNESDAY
MORNING. AS USUAL WITH THIS TYPE OF PATTERN...TIMING OF THE COLD AIR
AND EXISTING GROUND AND ROAD TEMPERATURES ARE CRITICAL. THERE IS
PLENTY OF TIME TO SEE WHAT THE MONDAY MODEL RUNS COME IN WITH BEFORE
WE GET TO EXCITED.

LONG TERM...NORTHWEST FLOW CONTINUES ACROSS THE FORECAST AREA ON
THURSDAY WITH A WEAK EMBEDDED SHORT WAVE. THE MAIN PRECIPITATION
THREAT IS FROM THE CASCADES WESTWARD. VERY LIMITED DYNAMIC LIFT WITH
THIS WAVE...IT IS MORE AKIN TO A WARM FRONT WITH OVER RUNNING
MOISTURE SO ANY PRECIPITATION WILL BE LIGHT. BEGINNING FRIDAY THE
GFS AND EC MODELS DIVERGE IN THEIR SOLUTIONS. THE GFS CUTS A
SIGNIFICANT LOW UNDER THE RIDGE AND BRINGS RENEWED PRECIPITATION TO
THE AREA STARTING FRIDAY NIGHT. THE EC IS MUCH SLOWER AND WEAKER
WITH THE UNDERCUTTING LOW. CONFIDENCE IN THE MODELS RIGHT NOW IS
PRETTY LOW SO HAVE OPTED TO ONLY MAKE MINIMAL CHANGES TO THE CURRENT
FORECAST BY FOCUSING ANY CHANCES OF PRECIPITATION IN THE SOUTHWEST
PORTION OF THE FORECAST AREA. THROUGHOUT THE EXTENDED FORECAST SNOW
LEVELS REMAIN ABOVE THE WESTERN VALLEY FLOORS BUT BELOW PASS LEVELS.
COULD BE MORE MOUNTAIN AND EASTSIDE SNOW ON TAP FOR NEW YEARS DAY.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 PM PST
     THIS EVENING FOR PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR WINDS FROM 10 AM TO 10 PM PST MONDAY
     FOR PZZ356-376.
     HAZARDOUS SEAS WARNING UNTIL 4 AM PST TUESDAY FOR
     PZZ350-356-370-376.
     GALE WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
     PZZ350-370.

DW
Hazardous weather outlook, Dec 26, 5:17 PM PST, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
517 PM PST SUN DEC 26 2010

ORZ031-280130-
CENTRAL AND EASTERN LAKE COUNTY-
517 PM PST SUN DEC 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT WILL MOVE THROUGH THE AREA LATE TUESDAY NIGHT INTO
WEDNESDAY ACCOMPANIED BY ANOTHER ROUND OF STRONG SOUTH TO
SOUTHWEST WINDS. MUCH COLDER AIR WILL MOVE IN BEHIND THE FRONT
ALONG WITH SNOW SHOWERS WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-280130-
CENTRAL SISKIYOU COUNTY-
517 PM PST SUN DEC 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER STORM WILL MOVE INTO THE AREA MONDAY NIGHT INTO TUESDAY.
THIS STORM WILL BE ACCOMPANIED BY RISING SNOW LEVELS TO BETWEEN
4000 AND 5000 FEET ALONG WITH PERIODS OF RAIN IN THE VALLEY. A
STRONG COLD FRONT WILL PUSH THROUGH THE AREA TUESDAY NIGHT INTO
WEDNESDAY AND SNOW LEVELS WILL LOWER TO THE VALLEY FLOORS. SNOW
SHOWERS MAY PRODUCE ACCUMULATING SNOW ACROSS THE AREA WEDNESDAY
NIGHT INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ024-280130-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
517 PM PST SUN DEC 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

THE WINTER STORM WARNING HAS BEEN CANCELLED. NO SIGNIFICANT
WEATHER IS EXPECTED DURING THIS PERIOD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER SIGNIFICANT STORM SYSTEM WILL MOVE INTO THE AREA MONDAY
NIGHT INTO TUESDAY. SNOW LEVELS WILL RISE RAPIDLY AHEAD OF THIS
SYSTEM TO NEAR 5000 FEET. RAIN WILL FALL...HEAVY AT TIMES WITH 1
TO 3 INCHES EXPECTED IN MANY LOCATIONS BY TUESDAY NIGHT. THIS MAY
CAUSE SIGNIFICANT RISES ON AREA RIVERS. A STRONG COLD FRONT WILL
PUSH THROUGH THE AREA LATE TUESDAY NIGHT INTO WEDNESDAY AND SNOW
LEVELS WILL DROP TO NEAR 1000 FEET. ACCUMULATING SNOW IS POSSIBLE
AGAIN LATER WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-280130-
WESTERN SISKIYOU COUNTY-
517 PM PST SUN DEC 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

THE WINTER STORM WARNING HAS BEEN CANCELLED.  NO SIGNIFICANT
WEATHER IS EXPECTED DURING THIS PERIOD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER SIGNIFICANT STORM SYSTEM WILL MOVE INTO THE AREA MONDAY
NIGHT INTO TUESDAY. SNOW LEVELS WILL RISE RAPIDLY AHEAD OF THIS
SYSTEM TO NEAR 5000 FEET. RAIN WILL FALL...HEAVY AT TIMES WITH 1
TO 3 INCHES EXPECTED IN MANY LOCATIONS BY TUESDAY NIGHT. THIS MAY
CAUSE SIGNIFICANT RISES ON LOCAL AREA RIVERS. A STRONG COLD FRONT
WILL PUSH THROUGH THE AREA LATE TUESDAY NIGHT INTO WEDNESDAY AND
SNOW LEVELS WILL DROP TO NEAR 1000 FEET. ACCUMULATING SNOW IS
POSSIBLE AGAIN LATER WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082-280130-
SOUTH CENTRAL SISKIYOU COUNTY-
517 PM PST SUN DEC 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED.  NO SIGNIFICANT
WEATHER IS EXPECTED DURING THIS PERIOD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER SIGNIFICANT STORM SYSTEM WILL MOVE INTO THE AREA MONDAY
NIGHT INTO TUESDAY. SNOW LEVELS WILL RISE TO 4000 TO 4500 FEET
WITH THIS SYSTEM. RAIN WILL FALL...HEAVY AT TIMES WITH 1 TO 2
INCHES EXPECTED IN MANY LOCATIONS BY TUESDAY NIGHT. A STRONG COLD
FRONT WILL PUSH THROUGH THE AREA LATE TUESDAY NIGHT INTO WEDNESDAY
AND SNOW LEVELS WILL DROP TO 1500 TO 2000 FEET. IT WILL BE COLD
WEDNESDAY INTO THURSDAY WITH SNOW SHOWERS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ083-ORZ027-280130-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
SOUTH CENTRAL OREGON CASCADES-
517 PM PST SUN DEC 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA AND SOUTH CENTRAL OREGON.

.DAY ONE...TONIGHT

THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. NO SIGNIFICANT
WEATHER IS EXPECTED DURING THIS PERIOD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER SIGNIFICANT STORM SYSTEM WILL MOVE INTO THE AREA MONDAY
NIGHT INTO TUESDAY. SNOW LEVELS WILL RISE TO 4000 TO 4500 FEET
WITH THIS SYSTEM. RAIN WILL FALL...HEAVY AT TIMES WITH 1 TO 2
INCHES EXPECTED IN MANY LOCATIONS BY TUESDAY NIGHT. A STRONG COLD
FRONT WILL PUSH THROUGH THE AREA LATE TUESDAY NIGHT INTO WEDNESDAY
AND SNOW LEVELS WILL DROP WELL BELOW PASS LEVEL. IT WILL BE COLD
WEDNESDAY INTO THURSDAY WITH SNOW SHOWERS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ025-280130-
EASTERN DOUGLAS COUNTY FOOTHILLS-
517 PM PST SUN DEC 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. NO SIGNIFICANT
WEATHER IS EXPECTED DURING THIS PERIOD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER SIGNIFICANT STORM SYSTEM WILL MOVE INTO THE AREA MONDAY
NIGHT INTO TUESDAY. SNOW LEVELS WILL RISE TO ABOUT 4500 FEET WITH
THIS SYSTEM. RAIN WILL FALL...HEAVY AT TIMES WITH 1 TO 2 INCHES
EXPECTED IN MANY LOCATIONS BY TUESDAY NIGHT. A STRONG COLD FRONT
WILL PUSH THROUGH THE AREA LATE TUESDAY NIGHT INTO WEDNESDAY AND
SNOW LEVELS WILL DROP TO 1500 TO 2000 FEET. IT WILL BE COLD
WEDNESDAY INTO THURSDAY WITH SNOW SHOWERS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ021-023-026-280130-
SOUTH CENTRAL OREGON COAST-CENTRAL DOUGLAS COUNTY-JACKSON COUNTY-
517 PM PST SUN DEC 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SIGNIFICANT STORM SYSTEM WILL MOVE INTO THE AREA MONDAY NIGHT
INTO TUESDAY. SNOW LEVELS WILL BE HIGH WITH THIS
SYSTEM...GENERALLY AROUND 5000 FEET. RAIN WILL FALL...HEAVY AT
TIMES WITH 1 TO 3 INCHES EXPECTED IN MANY LOCATIONS BY TUESDAY
NIGHT. EVEN HIGHER AMOUNTS IN THE 3 TO 5 INCH RANGE CAN BE
EXPECTED IN THE COASTAL RANGE OF CURRY COUNTY...WHICH MAY CAUSE
SIGNIFICANT RISES ON AREA RIVERS. A STRONG COLD FRONT WILL PUSH
THROUGH THE AREA LATE TUESDAY NIGHT INTO WEDNESDAY AND SNOW LEVELS
WILL DROP TO 1000 TO 1500 FEET. ACCUMULATING SNOW IS POSSIBLE
ABOVE 1000 FEET LATER WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ084-085-280130-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
517 PM PST SUN DEC 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SIGNIFICANT STORM WILL MOVE INTO THE AREA MONDAY NIGHT INTO
TUESDAY. SNOW LEVELS WILL BE RIGHT AROUND PASS LEVEL BETWEEN 4000
AND 4500 FEET. SEVERAL INCHES OF SNOW APPEAR LIKELY ABOVE 4500
FEET. A COLD FRONT WILL MOVE THROUGH THE AREA LATE TUESDAY NIGHT
INTO WEDNESDAY. MUCH COLDER AIR WILL MOVE IN BEHIND THE FRONT
ALONG WITH ADDITIONAL SNOW SHOWERS WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OR

In the hours before

Local storm report, Dec 26, 10:28 PM PST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1028 PM PST SUN DEC 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HEAVY RAIN       6 ESE COOS BAY          43.33N 124.12W
12/26/2010  M1.46 INCH       COOS               OR   TRAINED SPOTTER

            24 HOUR RAINFALL FROM 9PM SAT TO 9PM SUN. LOCATION IS
            ALONG THE COOS RIVER.

&&

LUTZ

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 3:14 AM PSTGale WarningMFR28 hr
Dec 27, 4:18 AM PSTWinter Storm WatchMFRCoos, Curry, Douglas, Jackson, Josephine25 hr
Dec 27, 4:18 AM PSTWinter Weather AdvisoryMFRCoos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more58 hr

Nearby

High Wind Warnings in Oregon, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.